ITEM METADATA RECORD
Title: Spectral sum-rule for time-delay in r2
Authors: Osborn, Ta ×
Sinha, Kb
Bollé, Désiré
Danneels, C #
Issue Date: 1985
Publisher: American Institute of Physics
Series Title: Journal of Mathematical Physics vol:26 issue:11 pages:2796-2802
URI: 
ISSN: 0022-2488
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science